# SDR SIMA20131016008

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 33,371 hours, 30,169 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING SMOKE ODOR IN CABIN,  FOUND RT ENGINE ZERO CARBON SEAL LEAKING.  R & R RT ENGINE ZERO CARBON SEAL IAW MM 72-25-25.   OPS CHECKED GOOD.  ACCOMPLISHED ETN EM-72-034 R4.   NO DEFECTS NOTED.
